Volume 16, issue 4 (2016)

Recent Issues

Volume 23
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
The membership problem for $3$–manifold groups is solvable

Stefan Friedl and Henry Wilton

Steenrod squares on intersection cohomology and a conjecture of M Goresky and W Pardon

David Chataur, Martintxo Saralegi-Aranguren and Daniel Tanré

Links of plane curve singularities are $L$–space links

Eugene Gorsky and András Némethi

Homotopy representations of the unitary groups

Wojciech Lubawski and Krzysztof Ziemiański

Rational equivariant cohomology theories with toral support

J P C Greenlees

Mirror links have dual odd and generalized Khovanov homology

Krzysztof K Putyra and Wojciech Lubawski

Resolutions of CAT(0) cube complexes and accessibility properties

Benjamin Beeker and Nir Lazarovich

The fattened Davis complex and weighted $L^2$–(co)homology of Coxeter groups

Wiktor J Mogilski

On the algebraic K-theory of the Hilbert modular group

Mauricio Bustamante and Luis Jorge Sánchez Saldaña

A self-pairing theorem for tangle Floer homology

Ina Petkova and Vera Vértesi

Statistical hyperbolicity of relatively hyperbolic groups

Jeremy Osborne and Wen-yuan Yang

Rigidity in equivariant stable homotopy theory

Irakli Patchkoria

$L^2$–invisibility of symmetric operad groups

Werner Thumann

Profinite and discrete $G\hskip-2pt$–spectra and iterated homotopy fixed points

Daniel G Davis and Gereon Quick

An annular refinement of the transverse element in Khovanov homology

Diana Hubbard and Adam Saltz

Hopf algebras and invariants of the Johnson cokernel

Jim Conant and Martin Kassabov

Stability results for Houghton groups

Peter Patzt and Xiaolei Wu

Localizations of abelian Eilenberg–Mac Lane spaces of finite type

Carles Casacuberta, José L Rodríguez and Jin-yen Tai

Homological stability for automorphism groups of RAAGs

Giovanni Gandini and Nathalie Wahl

Independence of Roseman moves including triple points

Kengo Kawamura, Kanako Oshiro and Kokoro Tanaka

Publication of this issue is now complete.